# SDR 2010FA0001192

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Aircraft: N1806R
- Make and model: Cessna R182
- Aircraft serial: R18200565
- Engine: Lyc O540J3C5
- Engine time: 158 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: 15B26064
- Condition: Making Metal
- Location: Engine
- Part time: 158 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE TAPPETS WERE SOME OF THE FIRST PRODUCED, UNDER THIS NEW PN.  FOUND 8 OF 12 IN THE ENGINE IN DISTRESSED CONDITION AND MAKING METAL. PN 15B26064
